✈️ Non-Prescription: Shipping to EU and CA

GDPR Compliance, Cookie Policy, and Privacy Policy
-50% CETIRIZIN AL 10 mg film-coated tablets, 7 pcs

CETIRIZIN AL 10 mg film-coated tablets, 7 pcs

Manufacturers: ALIUD Pharma GmbH

PZN: 02406640

Dosage: Filmtabletten

Content: 7 St

Reward Points: 24

Availability: In stock

$3.23

$1.62

from German pharmacies to your address

10 reviews / Write a review

-50% CETIRIZIN AL 10 mg film-coated tablets, 7 pcs
  • CETIRIZIN AL 10 mg film-coated tablets, 7 pcs
  • CETIRIZIN AL 10 mg film-coated tablets, 7 pcs
  • CETIRIZIN AL 10 mg film-coated tablets, 7 pcs
  • Video about CETIRIZIN AL 10 mg film-coated tablets, 7 pcs

Video about CETIRIZIN AL 10 mg film-coated tablets, 7 pcs

Medicines Reviews

Vera
26/5/2022
Helps the family with hay fever, I don't get tired of it either.
Dominik
21/3/2022
My wife and I both use the product for our allergies to pollen and house dust. It significantly alleviates our symptoms.
Stefanie S.
29/8/2021
We are very satisfied and use it for our allergies mainly in summer. good effect and does not make us tired
J.B.
28/5/2021
Inexpensive product with the active ingredient cetirizine hydrochloride. Such an anti-allergy product belongs in every well-stocked medicine cabinet.
V
18/4/2021
Helps well against urticaria. No symptoms of fatigue for me. Reduces redness and itching well. Price-performance ratio is right.
Andrea
9/3/2021
My husband is very happy with the product, we order it again and again!
Alexandra
8/8/2020
Very favourable price. I only take it in the evening as it makes me very tired.
S.W.
24/5/2020
i can highly recommend them for hay fever and skin allergies, but they make me tired, so it only makes sense to take them in the evening
Katrin
4/4/2020
I give this product to my dogs who suffer from severe itching due to allergies. It makes them a little tired, but otherwise it alleviates the symptoms and I can recommend it!
Anonym
9/1/2020
A must as a hardcore allergy sufferer. They work quickly and reliably against most allergens. Only the ones you come into direct contact with don't, but no antihistamine does that.

Write a review

* Rating Bad Good